Annals of Mathematical Statistics

On the Uniqueness of Wald Sequential Tests

Lionel Weiss

Full-text: Open access

Abstract

Under certain mild restrictions on the distributions involved, it is shown that the probabilities of the two types of error uniquely determine the two bounds characterizing the Wald sequential probability ratio test.

Article information

Source
Ann. Math. Statist., Volume 27, Number 4 (1956), 1178-1181.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728088

Digital Object Identifier
doi:10.1214/aoms/1177728088

Mathematical Reviews number (MathSciNet)
MR84965

Zentralblatt MATH identifier
0073.35705

JSTOR
links.jstor.org

Citation

Weiss, Lionel. On the Uniqueness of Wald Sequential Tests. Ann. Math. Statist. 27 (1956), no. 4, 1178--1181. doi:10.1214/aoms/1177728088. https://projecteuclid.org/euclid.aoms/1177728088


Export citation